# SDR SWAA2022021872162

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL BEAM FAIRING SUPPORT ANGLE BROKEN OFF AT STA. 540 + 11' / REMOVED & REPLACED LOWER KEEL BEAM FAIRING SUPPORT ANGLE AT STA 540 + 11' IAW SRM 51-40-02-09-0 & DWG 149A7701 SHT 1 REV - A12190.
